# SDR AALA202012149018

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 33,672 hours, 13,596 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Missing
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  PANEL MISSING ON LH FWD OVERWING EXIT.  OPENED OVERWING HATCH, RESET LOWER FLAPPER, AND CLOSED HATCH IAW AMM 52-22-00.  OPERATOPMS CHECK GOOD.
